I was constipated for 2 month due to some antibiotcs and calcium suppliments which i took for joint infection. I took cremaffin syrup for constipation and it made me sick. Vomiting and diarhoea started. i was hospitalized and given flyagel and some other medicines. I also took omeptrazole + other meds for 4 days. Diarrhoea is now cured and also no vomiting. But i feel heaviness and nausea after eating. Also feels very much weakness. Can anybody tell why is this ?
Candida (yeast) overgrowth would be my guess. Antibiotics have a habbit of causing this. Start taking a strong probiotic and see if that helps to balance your flora. The other option is to go on the candida diet. The yeast feeds on starch and sugar, so you have to cut them out completely for a few weeks (while still staking probiotics). This should help you get rid of the weakeness, heaviness, nausea, etc.
Yesterday i started taking probiotic named actiflore (sccharomyces boulardii). Im feeling better now. nausea and diarhoea is now decreased so much. Sometimes i feel discomfort and little pain in belly. Weakness is also decreased. im feeling better. i will take it for 5 days. thank u very much
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.